ArticleBMJ case reports2019
Methotrexate-induced iatrogenic immunodeficiency-associated lymphoproliferative disorder causing hypercalcaemia.
Article in BMJ case reports, 2019. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 4 citations in OpenAlex.
- Iatrogenic immunodeficiency-associated lymphoproliferative disorder presenting as small bowel perforation.BMJ case reports · 2024Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Hypercalcaemia is a rare but potentially life-threatening consequence of malignancies. Solid cancers, such as lymphomas, increase serum calcium primarily through parathyroid hormone-related protein or ectopic production of 1alpha-hydroxylase. We present a case of 56-year-old woman with Sjogren's syndrome and psoriasis in the setting of chronic methotrexate (MTX) use who developed worsening hypercalcaemia and symptoms suggestive of lymphoma. Pathology results diagnosed her with MTX-induced iatrogenic immunodeficiency-associated lymphoproliferative disorder (LPD). This case reminds clinicians that chronic MTX use is associated with LPDs and can ultimately lead to hypercalcaemia. The patient's MTX and other immunosuppressive medications were stopped, and her calcium corrected with fluids and calcitonin. At her 8-month follow-up postdischarge, the patient was asymptomatic with normal laboratory results and in partial clinical remission.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.